Pattern formation in large domains

Rucklidge, A.M. (2003) Pattern formation in large domains. Philosophical Transactions Of The Royal Society Of London Series A - Mathematical Physical and Engineering Sciences, 361 (1813). pp. 2649-2664. ISSN 1471-2962



  • Rucklidge, A.M.
Copyright, Publisher and Additional Information: © 2003 The Royal Society
Keywords: pattern formation; quasi-patterns; small divisors
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 05 Nov 2004
Last Modified: 24 Oct 2016 20:09
Published Version:
Status: Published
Refereed: Yes
Identification Number:


Filename: rucklidgeam1.pdf

Share / Export